# SDR 20000505SH022

- Difficulty date: February 24, 2000
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N397RD
- Make and model: Gulstm G1159
- Aircraft serial: 37
- Engine: Rroyce SPEY5118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Right
- Part time: 16,259 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ENGINESTART, ENGINE SEIZED, NO LP ROTATION.  (X)
